# SDR IPXA09M57764

- Difficulty date: September 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 50,901 hours, 7,691 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Gouged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPAIR SURVEY SEQ NR 278-W4-02 RT WING LE HAS GOUGE ON LE DOUBLER INBD OF ANTI-ICE TELESCOPIC DUCT STA XOS 454-XOS 481.  REMOVED EXISTING REPAIR AT RT WING LE SKIN AT STA XOS454- XOS 481.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11-5730-35325- A AND EA 011-5730-01-A2048.
